# SDR AALA202211117583

- Difficulty date: September 24, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Cracked
- Location: Slideing Window
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RT HAND SLIDING WINDOW HANDLE CRACKED. MAINTENANCE REPLACED HANDLE PER AMM 56-12-12.
